American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Yutaka Iwamoto. Menger manifolds homeomorphic to their $n$-homotopy kernels . Proc. Amer. Math. Soc. 123 (1995) 945-953. MR 1246530.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] A. Chigogidze. Classification theorem for Menger manifolds . Proc. Amer. Math. Soc. 116 (1992) 825-832. MR 1143015.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Jerzy Dydak. Steenrod homology and local connectedness . Proc. Amer. Math. Soc. 98 (1986) 153-157. MR 848894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Philip L. Bowers. Fake boundary sets in the Hilbert cube . Proc. Amer. Math. Soc. 93 (1985) 121-127. MR 766541.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Gerard A. Venema. Embeddings of locally connected compacta . Trans. Amer. Math. Soc. 292 (1985) 613-627. MR 808741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Philip L. Bowers. General position properties satisfied by finite products of dendrites . Trans. Amer. Math. Soc. 288 (1985) 739-753. MR 776401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Nelly Kroonenberg. Characterization of finite-dimensional $Z$-sets . Proc. Amer. Math. Soc. 43 (1974) 421-427. MR 0334221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1